# SDR HNAA0400116

- Difficulty date: August 26, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 31,465 hours, 34,543 cycles
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector
- Part number: 5352011
- Part serial: 000364
- Condition: Faulty
- Location: Nlg
- Part time: 31,430 hours, 34,590 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO HAVING THE NOSE GEAR INDICATING DOWN AFTER GEAR WAS SELECTED UP.  GEAR WAS CYCLED DOWN AND THE CREW RECEIVED 3 GREENS. FLIGHT RETURNED TO FIELD WITHOUT INCIDENT. AIRCRAFT WAS FERRIED FOR REPAIRS.  MAINTENANCE FOUND THE GEAR SELECTOR HANDLE TO BE AT FAULT.  UNIT WAS REMOVED AND REPLACED.  GEAR WAS OPERATIONAL CHECKED SEVERAL TIMES WITH NO FAULTS.  AIRCRAFT RETURNED TO SERVICE.
